Regular embeddings of multigraphs

De Fraysseix, Hubert and Ossona de Mendez, Patrice (2006) Regular embeddings of multigraphs. [Journal (Paginated)]

Full text not available from this repository.

Abstract

We prove that the vertex set of any twin-free multigraph G has an embedding into some point set P of some Euclidean space Rk, such that the automorphism group of G is isomorphic to the isometry group of Rk globally preserving P.

Item Type:Journal (Paginated)
Additional Information:10.1007/3-540-33700-8_26
Classifications:Z Theory > Z.500 Representations
P Styles > P.780 Symmetric
ID Code:745

Repository Staff Only: item control page

References

L. Babai, Automorphism group and category of cospectral graphs, Acta Math. Acad. Sci. Hung. 31 (1978), 195-306.

J.P. Benzécri and et al, L'analyse des données --- Tome II: l'analyse des correspondances, Dunod, Paris, 1973.

N.L. Biggs, Algebraic graph theory, Cambridge tracts in mathematics, vol. 67, Cambridge University Press, 1974.

H. de Fraysseix, An heuristic for graph symmetry detection, Graph Drawing (J. Kratochvil, ed.), Lecture Notes in Computer Science, vol. 1731, Springer, 1999, pp. 276-285.

G. Frobenius, Über Matrizen aus nicht negativen Elementen, S.-B. Preuss. Akad. Wiss. Berlin (1912), 456-477.

S.L. Hakimi and S.S. Yau, Distance matrix of a graph and its realizability, Quaterly of Applied Mathematics 22 (1964), 305-317.

P. Mani, Automorphismen von polyedrischen Graphen, Math. Ann. 192 (1971), 279-303.

O. Perron, Zur Theorie der Matrizen, Math. Ann. 64 (1907), 248-263.

J.J. Seidel, Strongly regular graphs, In Surveys in Combinatorics (Proc. Seventh British Combinatorial Conf., Cambridge, 1979) (Cambridge University Press, ed.), 1979, pp. 157-180.